Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 21, No. 1, pp. 13-19 (2005)

Fixed Points Theorems for $\alpha$-fuzzy Monotone Maps

Abdelkader Stouti

Université Cadi Ayyad

Abstract: In this note, we prove the existence of least and greatest fixed points of $\alpha$-fuzzy monotone maps.

Keywords: Fuzzy set, $\alpha$-fuzzy order relation, monotone map, fixed point.

Classification (MSC2000): 04A72; 06A06, 47H10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition